×

zbMATH — the first resource for mathematics

Rings and modules of quotients. (English) Zbl 0201.04002

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Goldman, O, On a special class of Dedekind domains, Topology, 3, 113-118, (1964) · Zbl 0135.08005
[2] Matlis, E, Injective modules over Noetherian rings, Pacific J. math., 8, 511-528, (1958) · Zbl 0084.26601
[3] Silver, L, Noncommutative localization and applications, J. algebra, 7, 44-76, (1967) · Zbl 0173.03305
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.